Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

I think its the abilify

Posted by med_empowered on September 23, 2008, at 12:42:29

In reply to Re: Blood sugar, frequent urination on Abilify always_doing_laundry, posted by yxibow on September 23, 2008, at 2:10:19

Hey. Abilify actually made me crave bad-for-you foods (sweets, high-carb foods, calorie-dense junk food). I thought initially it was all in my head (I could almost hear my shrinks voice "Abilify is the cleanest atypical on the market..." ringing in my ears), but I decided to go off of it anyway, to see how I'd do.

I lost 15lbs, and I'm still losing weight.

If your child needs some sort of mood stabilizer, you might be better off with an anticonvulsant-type mood stabilizer (trileptal, lamictal, even depakote, perhaps) than using an antipsychotic. Antipsychotics are being prescribed like crazy, but they're actually pretty heavy artillery and the side effects can be horrendous.

Good luck


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:med_empowered thread:853544
URL: http://www.dr-bob.org/babble/20080915/msgs/853634.html